# SDR SWAA970007

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER 16L CRACKED AT BS 500A PLUS 16.5.  REPAIRED PER BOEING SRM.
